MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Codes Failure to Charge (1085); Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the service engineer (se), reporting that the v60 ventilator had a battery that was non-functional.There was no patient involvement when the issue occurred.No patient or user harm reported.A philips service engineer (se) reported that the v60 ventilator had a battery that was non-functional.The se noted that the battery would need to be replaced.Investigation ongoing / resolution pending.
 
Additional Manufacturer Narrative
E:(b)(6).
 
Additional Manufacturer Narrative
Insufficient information was available to determine the resolution of the event.The work order for repair was cancelled, and the record was closed with no further actions performed by philips.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device had been repaired.No parts were returned for failure investigation.In the event that parts are returned or if new information is provided, the complaint will be reopened to update the investigation.
 
Additional Manufacturer Narrative
Additional details were provided, and it was clarified that the battery would not hold a charge or allow the device to operate in battery mode if the alternating current (ac) power cord is not connected.The customer was provided with a quote for evaluation/repair.
 
Additional Manufacturer Narrative
Insufficient information was available to determine the resolution of the event.A quote was provided to the customer; however, the quote expired, and the record was closed with no further actions performed by philips.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device had been repaired.No parts were returned for failure investigation.In the event that parts are returned or if new information is provided, the complaint will be reopened to update the investigation.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key21575296
Report Number2518422-2025-031919
Device Sequence Number8347191
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/13/2025
04/27/2025
04/25/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/24/2025
04/15/2025
05/01/2025
Date Device Manufactured02/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown